BibTeX record journals/dmaa/YiWSLH10

download as .bib file

@article{DBLP:journals/dmaa/YiWSLH10,
  author    = {Chih{-}Wei Yi and
               Peng{-}Jun Wan and
               Chao{-}Min Su and
               Kuo{-}Wei Lin and
               Scott C.{-}H. Huang},
  title     = {Asymptotic Distribution of the Number of isolated Nodes in Wireless
               Ad Hoc Networks with Unreliable Nodes and Links},
  journal   = {Discrete Math., Alg. and Appl.},
  volume    = {2},
  number    = {1},
  pages     = {107--124},
  year      = {2010},
  url       = {https://doi.org/10.1142/S1793830910000516},
  doi       = {10.1142/S1793830910000516},
  timestamp = {Wed, 17 May 2017 10:55:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dmaa/YiWSLH10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics